# SDR 98ZZZX4769

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N831CJ
- Make and model: Cndair CL6002B16
- Aircraft serial: 5050
- System (JASC): 3520 · Passenger Oxygen System
- Part: Regulator
- Part number: 17217001
- Condition: Failed
- Location: Oxygen Bottle
- Part time: 4,145 hours
- Component: Puritanbenet
- Stage of operation: NR
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

ON A RECENT TRIP, THE REGULATOR ASSEMBLY ON THE NR 1 PASSENGER OXYGEN BOTTLE FAILED AND A FIRE ENSUED.
